# SDR SWAA2023021691204

- Difficulty date: January 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FRAME ATTACH ANGLE AT BS 277 STRINGER 1.(MARKED)<[01] EVALUATED DAMAGE ON PASSENGER CABIN FRAME ATTACH ANGLE AT BS277 S-1 FOUND TO BE OUT OF LIMITS DUE NO LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED ATTACH ANGLE ON PASSENGER CABIN FRAME BS277 S-1 IAW SRM 51-40-02-0G-0;[03] FABRICATED ANGLE FROM MATERIAL BAC1490-64#7075T62 LOT# 1516715-1; LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0; DWG 141A1251; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0; OK TO PRIMER;[04] VERIFIED CORRECTIVE ACTION 3.;[05] APPLIED PRIMER ON NEW ANGLE IAW SOPM 20-41-02; OK TOINSTALL;[06] VERIFIED CORRECTIVE ACTION 5; OK TO INSTALL AND THE MEASURUEMENT TABLE;[07] INSTALLED ATTACH ANGLE ON PASSENGER CABIN FRAME BS277 S-1 IAW SRM 51-40-02-0G-0 DWG 141A0741; CARD IS COMPLETED;[08] VERIFIED CORRECTIVE ACTION 7.;[09] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.
